AJIBM  Vol.2 No.2 , April 2012
A Batch Arrival Queue System with Coxian-2 Server Vacations and Admissibility Restricted
Abstract: The M/G/1 classic queueing system was extended by many authors in last two decades. The systems with server’s vacation are important models that extend the M/G/1 queueing system. Also another condition such as admissibility restricted may occur in systems. From this motivation, in this system I consider a single server queue with batch arrival Poisson input. There is a restricted admissibility of arriving batches in which not all batches are allowed to join the sys-tem at all times. At each service completion epoch, the server may apt to take a vacation with probability θ or else with probability 1 ? θ may continue to be available in the system for the next service. The vacation period of the server has two heterogenous phases. Phase one is compulsory, and phase two follows the phase one vacation in such a way that the server may take phase two with probability p or may return back to the system with probability 1 ? p. The vacation times are assumed to be general. All stochastic processes involved in this system (service and vacation times) are inde-pendent of each other. We derive the PGF’s of the system and by using them the informance measures are obtained. Some numerical approaches are examined the validity of results.
Cite this paper: A. Zadeh, "A Batch Arrival Queue System with Coxian-2 Server Vacations and Admissibility Restricted," American Journal of Industrial and Business Management, Vol. 2 No. 2, 2012, pp. 47-54. doi: 10.4236/ajibm.2012.22007.

[1]   J. Keilson and L. D. Servi, “Dynamic of the M/G/1 Vacation Model,” Operations Research, Vol. 35, No. 4, 1987, pp. 575-582.

[2]   Y. Baba, “On the Mx/G/1 Queue with Vacation Time,” Operations Research Letters, Vol. 5, No. 2, 1986, pp. 93- 98. doi:10.1016/0167-6377(86)90110-0

[3]   K. C. Madan and W. Abu-Dayyeh, “Restricted Admissibility of Batches into an Mx/G/1 Type Bulk Queue with Modified Bernoulli Schedule Server Vacations,” ESSAIMP: Probability and Statistics, Vol. 6, No. 2, 2002, pp 113- 125. doi:10.105/ps:2002006

[4]   K. C. Madan and W. Abu-Dayyeh, “Steady State Analysis of a Single Server Bulk Queue with General Vacation Time and Restricted Admissibility of Arriving Batches,” Revista Investi-gation Operational, Vol. 24, No. 2, 2003, pp. 113-123.

[5]   K. Alnowibet and L. Tadj, “A Quarum Queueing System with Bernoulli Vacation Schedule and Restricted Admissibility,” Advanced Modeling and Optimization, Vol. 9, No.1, 2007, pp.171-180.

[6]   K. C. Madan and G. Choudhury, “An Mx/G/1 Queue with a Bernoulli Vacation Schedule under Restricted Admissibility Policy,” Sankhya, Vol. 66, No. 1, 2004, pp 175-193.

[7]   G. Choudhury, “A Note on the Mx/G/1 Queue with a Random Set-Up Time under a Restricted Admissibility Policy with a Bernoulli Vacation Schedule,” Statistical Metho-dology, Vol. 5, No. 1, 2008, pp 21-29. doi:10.1016/j.stamet.2007.03.002

[8]   A. Badamchi Zadeh, “An Mx/(G1, G2)/1/G(BS)V5 with Optional Second Services and Admissibility Restricted,” International journal of Information and Management Sciences, Vol. 20, No. 2009, pp. 305-316.

[9]   K. C. Madan and A.-J. Jehad, “Steady State Analysis of an M/D/1 Queue with Coxian-2 Server Vacations and a Single Vacation Policy,” Information and Management Sciences, Vol. 13, No. 4, 2002, pp 69-81.

[10]   B. T. Doshi, “Queueing System with Vacation—A Survey,” Queueing Systems, Vol. 1, No. 1, 1986, pp 29-66. doi:10.1007/BF01149327

[11]   D. Gross, J. F. Shortle, J. M. Thompson and C. M. Harris, “Queueing Theory,” Wiley, Hoboken, 2008.